Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zoloft munchies

Posted by MelindaJ on May 24, 1999, at 13:55:07

In reply to Zoloft munchies, posted by Leonora on May 17, 1999, at 12:24:44

> Just started Zoloft on 5/15 and have found myself being ravenously hungry at times. It's not psychological (I don't think) because my stomach growls loudly. Will this go away or am I doomed to gain back all the weight I lost on the Atkins diet?

I've been on Zoloft twice; gained 10lbs the first time. Hadn't lost the weight by the time I began the 2nd round 18mos. later. I've now gained 10 more lbs. I try to satisfy the cravings for starches/sweets by eating cereal and chewing gum. It seems that all SSRI's commonly produce weight gain with long-term use. You just have to weigh the pros and cons. While my husband prefers me "fat-n-happy", I'm going to taper off the drug to see if my blood lipids will improve.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MelindaJ thread:6204